Alert archive / Indiana / Flood Watches in 2018

Flood Watch 3, NWS Indianapolis, IN

March 26, 201828 counties in Indiana

NWS Indianapolis, IN issued this flood watch at Mar 26, 2018, 3:27 PM EDT for 28 counties in Indiana. It took effect at Mar 27, 2018, 5:00 AM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2018, 3:27 PM EDT (19:27 UTC)
In effect from
Mar 27, 2018, 5:00 AM EDT
Expired
Mar 28, 2018, 3:53 AM EDT
In force
23 hr
Issued by
NWS Indianapolis, IN
Flood severity
None
All 28 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Fountain County, IN, Greene County, IN, Hendricks County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 45 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WGUS63 KIND 261927
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Indianapolis IN
327 PM EDT Mon Mar 26 2018

INZ028-029-035>037-043>047-051>056-060>065-067>072-270330-
/O.NEW.KIND.FA.A.0003.180327T0900Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
327 PM EDT Mon Mar 26 2018

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

The National Weather Service in Indianapolis has issued a

* Flood Watch for portions of central Indiana, south central 
  Indiana, southeast Indiana, southwest Indiana, and west 
  central Indiana, including the following areas, in central 
  Indiana, Bartholomew, Boone, Decatur, Hendricks, Johnson, 
  Marion, Morgan, and Shelby. In south central Indiana, Brown, 
  Jackson, Lawrence, and Monroe. In southeast Indiana, Jennings. 
  In southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* From late tonight through Wednesday morning

* One to two inches of rain, combined with the melting of a 
  significant snowpack for some areas, will produce the potential 
  for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

50
6 follow-up statements
257 
WGUS63 KIND 270258
FFAIND

Flood Watch
National Weather Service Indianapolis IN
1058 PM EDT Mon Mar 26 2018

INZ028-029-035>037-043>047-051>056-060>065-067>072-271100-
/O.CON.KIND.FA.A.0003.180327T0900Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
1058 PM EDT Mon Mar 26 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 5 AM EDT TUESDAY THROUGH
WEDNESDAY MORNING...

The Flood Watch continues for

* Portions of central Indiana, south central Indiana, southeast 
  Indiana, southwest Indiana, and west central Indiana, 
  including the following areas, in central Indiana, 
  Bartholomew, Boone, Decatur, Hendricks, Johnson, Marion, 
  Morgan, and Shelby. In south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southeast Indiana, Jennings. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* From 5 AM EDT Tuesday through Wednesday morning

* One to two inches of rain, combined with the melting of a 
  significant snowpack for some areas, will produce the 
  potential for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
277 
WGUS63 KIND 270812
FFAIND

Flood Watch
National Weather Service Indianapolis IN
412 AM EDT Tue Mar 27 2018


INZ028-029-035>037-043>047-051>056-060>065-067>072-271615-
/O.CON.KIND.FA.A.0003.180327T0900Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
412 AM EDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch continues for

* Portions of central Indiana, south central Indiana, southeast 
  Indiana, southwest Indiana, and west central Indiana, 
  including the following areas, in central Indiana, 
  Bartholomew, Boone, Decatur, Hendricks, Johnson, Marion, 
  Morgan, and Shelby. In south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southeast Indiana, Jennings. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* Through Wednesday morning

* One to two inches of rain, combined with the melting of a 
  significant snowpack for some areas, will produce the 
  potential for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
077 
WGUS63 KIND 271347
FFAIND

Flood Watch
National Weather Service Indianapolis IN
947 AM EDT Tue Mar 27 2018

...Flood watch continues for much of Central Indiana...

INZ028-029-035>037-043>047-051>056-060>065-067>072-272200-
/O.CON.KIND.FA.A.0003.000000T0000Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
947 AM EDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch continues for

* Portions of central Indiana, south central Indiana, southeast 
  Indiana, southwest Indiana, and west central Indiana, 
  including the following areas, in central Indiana, 
  Bartholomew, Boone, Decatur, Hendricks, Johnson, Marion, 
  Morgan, and Shelby. In south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southeast Indiana, Jennings. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* Through Wednesday morning

* One to two inches of rain, combined with the melting of a 
  significant snowpack for some areas, will produce the 
  potential for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

PUMA
752 
WGUS63 KIND 271922
FFAIND

Flood Watch
National Weather Service Indianapolis IN
322 PM EDT Tue Mar 27 2018

...Flood watch continues for much of Central Indiana...

INZ028-029-035>037-043>047-051>056-060>065-067>072-280330-
/O.CON.KIND.FA.A.0003.000000T0000Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
322 PM EDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

The Flood Watch continues for

* Portions of central Indiana, south central Indiana, southeast 
  Indiana, southwest Indiana, and west central Indiana, 
  including the following areas, in central Indiana, 
  Bartholomew, Boone, Decatur, Hendricks, Johnson, Marion, 
  Morgan, and Shelby. In south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southeast Indiana, Jennings. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* Through Wednesday morning

* One to two inches of rain, combined with the melting of a 
  significant snowpack for some areas, will produce the 
  potential for flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

TDUD
013 
WGUS63 KIND 280123
FFAIND

Flood Watch
National Weather Service Indianapolis IN
923 PM EDT Tue Mar 27 2018

...Flood watch continues for much of Central Indiana...

INZ028-029-035>037-043>047-051>056-060>065-067>072-281000-
/O.CON.KIND.FA.A.0003.000000T0000Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
923 PM EDT Tue Mar 27 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

The Flood Watch continues for

* Portions of central Indiana, south central Indiana, southeast 
  Indiana, southwest Indiana, and west central Indiana, 
  including the following areas, in central Indiana, 
  Bartholomew, Boone, Decatur, Hendricks, Johnson, Marion, 
  Morgan, and Shelby. In south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southeast Indiana, Jennings. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Fountain, Montgomery, 
  Owen, Parke, Putnam, Tippecanoe, Vermillion, Vigo, and Warren. 

* Until 8 AM EDT Wednesday

* Additional rainfall of one quarter to one half inch is possible
  for the rest of the night. This rainfall, on top of what has
  fallen earlier today and melting of a significant snowpack for
  some areas, will continue to produce the potential for flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
246 
WGUS63 KIND 280753
FFAIND

Flood Watch
National Weather Service Indianapolis IN
353 AM EDT Wed Mar 28 2018


INZ028-029-035>037-043>047-051>056-060>065-067>072-280900-
/O.CAN.KIND.FA.A.0003.000000T0000Z-180328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-
Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Indianapolis, 
Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
353 AM EDT Wed Mar 28 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of central Indiana, south central
Indiana, southeast Indiana, southwest Indiana, and west central
Indiana has been cancelled. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Mar 26, 3:11 PM EDT, 16 minutes earlier.

Area forecast discussion, Mar 26, 3:11 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
311 PM EDT Mon Mar 26 2018

.UPDATE...
The SYNOPSIS, NEAR TERM, and SHORT TERM sections have been
updated below.

&&

.SYNOPSIS...
Issued at 311 PM EDT Mon Mar 26 2018

Unsettled weather will continue across the area into the weekend as
a couple of slow moving fronts move through the area. Some of the
rain may be heavy at times through Tuesday night. Above normal
temperatures mid-week will give way to a little cooler than normal
readings by the weekend.

&&

.NEAR TERM.../Rest of This Afternoon and Tonight/
Issued at 311 PM EDT Mon Mar 26 2018

Moisture continues to slowly increase across central Indiana this
afternoon. The dewpoints aren't climbing as fast as the models are
forecasting though. Showers, and a few thunderstorms, are across
western Illinois and western Kentucky, moving northeast.

The atmosphere will continue to moisten up as 850mb flow increases
from the southwest. Precipitable water values will rise to above an
inch tonight. Isentropic lift will also increase later this
afternoon and through tonight along with the low level jet.

Thus feel rain will overspread most of the area tonight. Will go
likely or higher category PoPs all areas. The forcing will be
focused more into the northern half of the forecast area, so will go
the highest PoPs there. Across the south, there will likely be
longer lulls in the rain as forcing is less there.

Details will be in the Hydrology section below, but feel the threat
of heavier rain plus the snow melt is enough to go with a Flood
Watch starting late tonight across the southwest half of the
forecast area.

The model blend looks reasonable for temperatures.

&&

.SHORT TERM.../Tuesday through Thursday/
Issued at 311 PM EDT Mon Mar 26 2018

Models are close enough that the model blend initialization
was accepted for most items.

Rain will continue at times across the area Tuesday and Tuesday
night. A surface boundary will work slowly through the area, and
upper impulses will move through the southwest flow aloft. An upper
level jet will provide additional forcing, and a low level jet will
provide the moisture. Thus went high PoPs all areas Tuesday and
Tuesday night. Feel that flooding will continue to be a threat with
this rain (see Hydrology section below), so will continue the flood
watch through Tuesday night.

On Wednesday and Wednesday night the front will in or just south of
the southern forecast area, which will keep  mainly chance or lower
category PoPs across the area.

A surface wave will ride along the front on Thursday as upper energy
from the southern stream moves in, which will increase the PoPs
across the area once again. There remains some differences in the
models with track and timing of this low, so confidence is lower
here. Will go with likely PoPs southeast and chance PoPs northwest.

The model blend looks reasonable for temperatures given expected
conditions.

&&

.LONG TERM /Thursday Night Through Monday/...
Issued at 300 PM EDT Mon Mar 26 2018

Models keep a strong upper low over Central Canada through the
period with an upper trough extending south towards the great lakes.
A series of upper disturbances will move east across our region
through the period per models with the most significant systems
occurring around Friday...Saturday evening and again early next
week.   With uncertainty in timing between the models superblend
ended up putting low POPS through most of the long term period.

Overall stayed close to a MOS blend on POPS and temperatures.
Low level thickness favor mostly rain. But there could be a brief
period of mixed precipitation far north early Sunday and Monday.

&&

.AVIATION /Discussion for the 26/18Z TAF Issuance/...
Issued at 1255 PM EDT Mon Mar 26 2018

Becoming MVFR ceilings this afternoon then IFR ceilings and
rain showers by Tuesday.

Low pressure over the central plains will move to the great lakes
by Tuesday.  Rain showers over western Kentucky and western
Illinois will spread east across Indiana late this afternoon
and early tonight.   Numerous should will be the rule rest of the
period overnight and Tuesday with IFR ceilings by Tuesday.

Winds will be from the southeast 10 knots this afternoon...
becoming south 15 knots by late evening and south to southwest
10 to 15 knots Tuesday.  Marginal low level wind shear possibly
by Tuesday morning.

&&

.HYDROLOGY...
Issued at 311 PM EDT Mon Mar 26 2018

The snowpack continues to melt across the area with warming
temperatures and dewpoints. Analysis from the National Operational
Hydrologic Remote Sensing Center continues to show up to around an
inch of liquid equivalent in the snow cover. Any lingering snow will
be finished off tonight as the rain moves in. This will saturate the
ground in areas that saw snowfall Saturday.

Precipitable water values will increase to over 1.25 inches tonight
into Tuesday which is relatively close to the climatological maximum
for late March. Thus concerns for heavy rain and flooding will
increase through Tuesday night. The Weather Prediction Center has
continued a Marginal Risk for excessive rain late tonight and on
Tuesday.

Thus feel a Flood Watch is necessary for parts of the forecast area.
The northeastern edge will be near the edge of the snow cover, with
areas to the southwest seeing the potential for the most rain. This
ends up being roughly the southwest half of the forecast area.

Will start the watch late in the tonight period and continue through
Tuesday night, when the heavier rain is expected. By Wednesday the
better moisture will be pushed off to the south. However, river
flooding may develop or be ongoing Wednesday on. Please see river
forecast products for more details.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch from late tonight through Wednesday morning for INZ028-
029-035>037-043>047-051>056-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...JH
AVIATION...JH
Hydrology...50/Ryan
Hazardous weather outlook, Mar 26, 3:27 AM EDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
327 AM EDT Mon Mar 26 2018

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
327 AM EDT Mon Mar 26 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: Rain showers will move in from the west this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Localized heavy rain and snow melt, may produce flooding
over parts of the area by the middle of the week.

Discussion: Several frontal systems and upper waves will bring
unsettled weather to central Indiana this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

Flood Watches in Indiana, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.